# SDR DALA2014121506529

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 36,796 hours, 25,195 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE CHECK, FOUND LT UPPER AND LOWER TAILCONE LATCH ASSEMBLIES WORN. REPLACED LT UPPER AND LOWER LATCH ASSYS IAW AMM 53-52.
